# SDR ASAA2015031610984

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 7,313 hours, 2,353 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, FMC DISAGREE APPEARED IN MCDU SCRATCH PAD AND BOTH CAPTAIN & F/O ND.  ACFT GROUNDED.  RAN FMC DISAGREE QRH, PG 11.2, SYSTEM RESET NORMAL.
